# SDR UALA2009122103939

- Difficulty date: December 19, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 146N618726
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R ARMING LEVER FAIL HALF WAY TEST.  REMOVED AND REPLACED LOCKOUT CAM. OPS CHK'D GOOD.
